# SDR ASOA2014081511087

- Difficulty date: July 31, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FWD RISER CRACKED AT BOTTOM PAX DOOR STEP.  REPAIRED IAW EA 32-2014-043.
